Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74519
Title: Error analysis of an immersed finite element method for Euler-bernoulli beam interface problems
Authors: Lin, M
Lin, T
Zhang, H 
Keywords: Error estimation
Euler-Bernoulli beam
Hermite cubic finite element
Interface independent mesh
Interface problem
Multi-point taylor expansion
Optimal convergence
Issue Date: 2017
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2017, v. 14, no. 6, p. 822-841 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: This article presents an error analysis of a Hermite cubic immersed finite element (IFE) method for solving interface problems of the differential equation modeling a Euler-Bernoulli beam made up of multiple materials together with suitable jump conditions at material interfaces. The analysis consists of three essential groups. The first group is about IFE functions including bounds for the IFE shape functions and inverse inequalities. The second group is about error bounds for IFE interpolation derived with a multi-point Taylor expansion technique. The last group, and perhaps the most important group, is for proving the optimal convergence of the IFE solution generated by the usual Galerkin scheme based on the Hermite cubic IFE space considered in this article.
URI: http://hdl.handle.net/10397/74519
ISSN: 1705-5105
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Citations as of May 17, 2018

Page view(s)

4
Citations as of May 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.